# SDR USAA060810

- Difficulty date: June 12, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 49,770 hours, 49,770 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET STA 907 BETWEEN STA 8 AND 9 OVERHEAD LOWER ATTACH POINT CRACKED.  CUT OUT CRACK DAMAGE, FABRICATED DOUBLER ANGLES IAW SRM 53-20-10D, DEFECT SIZE: .25 INCH.
